* Upcoming papers  
Subject Keyword Abstract Author
Guaranteed Cost Sliding Mode Control of Switched Systems with Known Sojourn Probabilities

Haijuan Zhao and Yugang Niu*
International Journal of Control, Automation, and Systems, vol. 16, no. 6, pp.2822-2831, 2018

Abstract : "This paper investigates the problem of the optimal guaranteed cost sliding mode control (SMC) for a class of uncertain switched systems, in which the sojourn probabilities staying in each subsystem are available. By introducing a set of stochastic variables, a new type of switched system model with known sojourn probabilities is constructed. And then, the SMC law is synthesized such that the reachability of the specified common sliding surface can be ensured. Moreover, some sufficient conditions are derived to ensure the mean-square stability of the closed-loop system with quadratic guaranteed cost function. The optimal solution of the guaranteed SMC scheme is established for the closed-loop systems. Finally, a numerical example is provided to illustrate the proposed method."

Keyword : Guaranteed cost control, sliding mode control, sojourn probability, switched systems.

Download PDF : Click this link

Business License No.: 220-82-01782